Advertisement

Mathematical Programming

, Volume 85, Issue 1, pp 193–206 | Cite as

Continuity properties of the Karush-Kuhn-Tucker point set in quadratic programming problems

  • N.N. Tam
  • N.D. Yen

Key words: quadratic programming problem – Karush-Kuhn-Tucker point set – upper semicontinuity – lower semicontinuity –R0-matrix 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • N.N. Tam
    • 1
  • N.D. Yen
    • 2
  1. 1.Department of Mathematics, Hanoi Pedagogical Institute 2, Melinh, Vinhphuc, VietnamVN
  2. 2.Institute of Mathematics, P.O. Box 631 Bo Ho, Hanoi, VietnamVN

Personalised recommendations